# SDR 9624915501

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 727251
- Aircraft serial: 23190
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND DOOR 4L EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY POWER SUPPLY, OPERATIONAL CHECK OK.
